Algèbres de Hecke quasi-ordinaires universelles
Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 37 (2004) no. 2, p. 171-222
@article{ASENS_2004_4_37_2_171_0,
     author = {Mauger, David},
     title = {Alg\`ebres de Hecke quasi-ordinaires universelles},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     publisher = {Elsevier},
     volume = {4e s{\'e}rie, 37},
     number = {2},
     year = {2004},
     pages = {171-222},
     doi = {10.1016/j.ansens.2004.01.001},
     zbl = {02116420},
     mrnumber = {2061780},
     language = {fr},
     url = {http://www.numdam.org/item/ASENS_2004_4_37_2_171_0}
}
Mauger, David. Algèbres de Hecke quasi-ordinaires universelles. Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 37 (2004) no. 2, pp. 171-222. doi : 10.1016/j.ansens.2004.01.001. http://www.numdam.org/item/ASENS_2004_4_37_2_171_0/

[1] Ash A., Stevens G., p-adic deformations of cohomology classes of subgroups of GL(n,Z), Collectanea Math. 48 (1-2) (1997) 1-30. | MR 1464013 | Zbl 0866.20038

[2] Bass H., Milnor J., Serre J.-P., Solution of the congruence subgroup problem for SLn (n≥3) and Sp2n (n≥2), Publ. Math. IHÉS 33 (1967) 59-137. | Numdam | Zbl 0174.05203

[3] Blasius D., Rogawski J.D., Motives for Hilbert modular forms, Invent. Math. 114 (1) (1993) 55-87. | MR 1235020 | Zbl 0829.11028

[4] Borel A., Introduction aux groupes arithmétiques, Hermann, 1969. | MR 244260 | Zbl 0186.33202

[5] Borel A., Serre J.-P., Corners and arithmetic groups, Comment. Math. Helv. 48 (1974) 436-491. | MR 387495 | Zbl 0274.22011

[6] Borel A., Tits J., Groupes réductifs, Publ. Math. IHÉS 27 (1965) 55-151, avec compléments dans 41 (1972) 253-276. | Numdam | MR 207712 | Zbl 0145.17402

[7] Bourbaki N., Groupes et algèbres de Lie, Masson, 1971.

[8] Bourbaki N., Topologie générale, Masson, 1974.

[9] Bourbaki N., Algèbre commutative, Masson, 1983.

[10] Bruhat F., Tits J., Groupes réductifs sur un corps local I II et III, Publ. Math. IHÉS 41 60 (1972) 5-252, 5-184, 1984 , J. Fac. Sci. Univ. Tokyo 34 (1987) 671-698. | Numdam | MR 927605 | Zbl 0254.14017

[11] Brumer A., On the units of algebraic number fields, Mathematika 14 (1967) 121-124. | MR 220694 | Zbl 0171.01105

[12] Buecker K., On the control theorem for the symplectic group, Compositio Math. 113 (1) (1998) 91-115. | MR 1638202 | Zbl 0923.11076

[13] Deligne P., Variétés de Shimura : Interprétation modulaire, et techniques de construction de modèles canoniques, in: Borel A., Casselman W. (Eds.), Automorphic Forms, Representations, and L-functions, Proc. Symp. in Pure Math., vol. 33, 1979, pp. 247-289. | MR 546620 | Zbl 0437.14012

[14] Demazure M., Gabriel P., Groupes Algébriques - Tome I, Masson/North-Holland, 1970. | Zbl 0203.23401

[15] Demazure M., Grothendieck A., Schémas en groupes, Lecture Notes in Math., vol. 151, 152, 153, Springer-Verlag, 1962-1964. | Zbl 0207.51401

[16] Godement R., Théorie des faisceaux, Hermann, 1958. | MR 102797

[17] Gordon B.B., Canonical models of Picard modular surfaces, in: Langlands R.P., Ramakrishnan D. (Eds.), The ζ-functions of Picard Modular Surfaces, Proceedings, vol. 13, Les Publications CRM, 1992, pp. 1-29. | Zbl 0756.14011

[18] Hida H., On p-adic Hecke algebras for GL(2) over totally real fields, Ann. of Math. 128 (1988) 295-384. | MR 960949 | Zbl 0658.10034

[19] Hida H., Control theorems of p-nearly ordinary cohomology groups for SL(n), Bull. Soc. Math. France 123 (1995) 425-475. | Numdam | MR 1373742 | Zbl 0852.11023

[20] Hida H., Automorphic induction and Leopoldt type conjectures for GL(n), Asian J. Math. 2 (4) (1998) 667-710, Mikio Sato: a great Japanese mathematician of the twentieth century. | MR 1734126 | Zbl 0963.11027

[21] Jantzen J.C., Representations of Algebraic Groups, Pure and Applied Math., vol. 131, Academic Press, 1987. | MR 899071 | Zbl 0654.20039

[22] Kuga M., Parry W., Sah C.H., Group cohomology and Hecke operators, in: Manifolds and Lie Groups (Notre Dame, Ind., 1980), Birkhäuser, 1981, pp. 223-266. | MR 642860 | Zbl 0479.10019

[23] J.-S. Li, J. Schwermer. On the Eisenstein cohomology of arithmetic groups, Duke Math. J., à paraître. | MR 2060025 | Zbl 1057.11031

[24] Miyake T., Modular Forms, Springer-Verlag, 1989. | MR 1021004 | Zbl 0701.11014

[25] Platonov V., Rapinchuk A., Algebraic Groups and Number Theory, Pure and Applied Math., vol. 139, Academic Press, 1994. | MR 1278263 | Zbl 0841.20046

[26] Raynaud M., Anneaux locaux henséliens, Lecture Notes in Math., vol. 169, Springer-Verlag, 1970. | MR 277519 | Zbl 0203.05102

[27] Saper L.D., L-modules and micro-support, Prépublication disponible sur , math.RT/0112251.

[28] Saper L.D., L-modules and the conjecture of Rapoport and Goresky-MacPherson, in: Tilouine , Carayol , Harris , Vigneras (Eds.), Formes automorphes, Actes du Semestre du Centre É. Borel, IHP, Paris février-juillet 2000, 2001, Astérisque. Soc. Math. France, à paraître. Disponible sur , math.RT/0112250. | Zbl 1083.11033

[29] Satake I., Theory of spherical functions on reductive algebraic groups over p-adic fields, Publ. Math. IHÉS 18 (1963) 5-69. | Numdam | MR 195863 | Zbl 0122.28501

[30] Schneider P., Stuhler U., Representation theory and sheaves on the Bruhat-Tits building, Publ. Math. IHÉS 85 (1997) 97-191. | Numdam | MR 1471867 | Zbl 0892.22012

[31] Serre J.-P., Corps locaux, Publ. Math. de l'Univ. de Nancago, vol. 8, Hermann, 1968. | MR 354618 | Zbl 0423.12017

[32] Serre J.-P., Cohomologie galoisienne, Lecture Notes in Math., vol. 5, Springer-Verlag, 1994. | MR 1324577 | Zbl 0812.12002

[33] Shimura G., Introduction to the Arithmetic Theory of Automorphic Functions, Princeton Univ. Press, 1971. | MR 314766 | Zbl 0221.10029

[34] Tilouine J., Urban É., Several-variable p-adic families of Siegel-Hilbert cusp eigensystems and their Galois representations, Ann. Sci. Éc. Norm. Sup. 32 (1999) 499-574. | Numdam | MR 1693583 | Zbl 0991.11016

[35] Tits J., Buildings of Spherical Type and Finite BN-Pairs, Lecture Notes in Math., vol. 386, Springer-Verlag, 1974. | MR 470099 | Zbl 0295.20047